# SDR C2XA03IA051

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145
- Aircraft serial: 145684
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM IAH, THE CREW NOTED THAT THE LANDING GEAR FAILED TO RETRACT.  THE FLIGHT CONTINUED TO DAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSTALLED THE LANDING GEAR SAFETY PINS AND, SAFTIED THE PINS.  A MAINTENANCE FERRY FLIGHT WAS FLOWN FROM DAL TO IAH.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  DIFFICULTY DATE WAS 5/21/2003, NOT 2/21. UPDATED 5/27/03
